Bulletin of the American Mathematical Society

Partial and complete cyclic orders

Nimrod Megiddo

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 274-276.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537773

Mathematical Reviews number (MathSciNet)
MR0404065

Zentralblatt MATH identifier
0361.06001

Subjects
Primary: 05B99: None of the above, but in this section 06A05: Total order 06A10
Secondary: 05C35: Extremal problems [See also 90C35] 68A20

Citation

Megiddo, Nimrod. Partial and complete cyclic orders. Bull. Amer. Math. Soc. 82 (1976), no. 2, 274--276. https://projecteuclid.org/euclid.bams/1183537773


Export citation